cough-cold-icon
Stomach Ace
Hi :) I have experiencing Mild fever , cold and Loose motion since Saturday. So I consulted the doctor and taking the medicines as prescribed. The medicines are as follows: Imodium capsules thrice a day Diclomove P thrice a day Okacet -L . Twice a day The fever is no more, the cold is reduced. But I have been experiencing stomach ache since yesterday evening and wasn't able to pass the stools this morning. So please tell me is there any side effects of any of the mentioned medicines above or is it a dosage effect. Will  any of you recommend this prescription for the problems I mentioned. Please let me know asap if I have to stop their usage.
20 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Yes its definitely due to side effect of the medications you have been taking, Imodium is an anti motility drug which alters the GI function, please don't use it, you haven't taken any medication to prevent acidity caused due to medications like diclofenac. Please stop all medications you have been taking.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.